Enduro
Now Reading
The Great 8 Endurance Festival 2017! Quads, Solo’s & Minibikes get involved
0

The Great 8 Endurance Festival 2017! Quads, Solo’s & Minibikes get involved

by adminSeptember 13, 2017

It’s been a hard slog for QRA’s Tony Nash and the Great 8 Endurance Festival team with all sort’s of behind the scenes problems, but it is with great pleasure that we can announce all of the details of this epic event which will be taking place on the 22nd, 23rd and 24th September at a new venue at High Post, near Amesbury, SP4 6AT.

The event as well as being competitive is awesome fun, and caters for Adult and Youth Quads, Solos and Minibikes, as well as the now customary Spacehopper race.  Yep you gotta see that one to believe it.   Riders can go as an ironman or they can team up with fellow racers and compete as a team.

Due to the time frames and other restrictions at the venue the 2017 version of the event will have a few differences.  The main Quad race this year will be known as the High 5 and as the title says it will be run over 5 hours rather than the usual 8.

Tony tell’s us more  “This year, the amazing new land which we wanted for the event could not be used due to the shooting season, BUT it will be for 2018 QRA Great 8.  Our dilemma, NOT run the QRA Great 8 Festival at all this year or find land near to home so it can happen and is achievable in the time scale.”

“The track will still be challenging, with great features, obstacles, tricky bits and usual fast flowing sections and still FUN, but different. The track, paddock, QRA Great 8 marquee, catering, bar etc will all be in the same section of land, we have planned a good length of a lap but again not our usual standard. It is stubble parking but will have features which we will cut in to the land.”

The Event format and schedule is as follows:

Friday 22nd September

14:00 2017 QRA Great 8 Festival Athletes Welcome to arrive.

19:00 BIG KID MINI QUAD/ATC – Fun Heats (Floodlit) – TBC

19:45 SPACE HOPPER PRACTICE

Saturday 23rd September 
08:45 – 09:45 EVO QUAD & ATC – 1 HOUR EVENT

10:15 – 15:15 THE QRA GREAT 8 ‘HIGH 5’ ADULT QUAD EVENT – 5 HOUR EVENT

15:30 – 17:30 MINI BIKE DURO – 2 HOUR EVENT

17:45 – 18:45 BIG KID MINI QUAD/ATC EVENT – 1 HOUR EVENT

19:00 SPACE HOPPER RACES

20:00 Presentation for all of day one events followed by QRA GREAT 8 PARTY.

Sunday 24th September 
10:00 – 13:00 YOUTH QUAD EVENT – 3 HOUR EVENT

13:30 – 16:30 OPEN SOLO EVENT – 3 HOUR EVENT

15:00 Presentation of QRA Great 8 Youth Quad awards

17:30 QRA Great 8 Solo Presentation

Monday 25th September
Dismantle the 2017 QRA Great 8 and put it all to bed until 2018 QRA GREAT 8 FESTIVAL on
May 26th 27th 28th 2018!

Other event info@

MARQUEE
The Great 8 Marquee and Bar is an area we would love people to congregate and chill out. A fully stocked bar with the Great 8’s very own landlord – Simon Pritchard.

All drinks are very reasonably priced and cheaper than the pub and we therefore ask that you support the bar, and also to help us by not littering the event with bottles and cans. Only bar sold items in the marquee / bar area please.

CATERING

We will have catering on site as usual from 5pm Friday.

FUEL

Just one hundred metres from the event entrance is a fuel station and shop.

As the timescale is short the club would like to ask that riders and teams get their entries in as soon as possible.

To enter visit http://www.mcfederation.com/events/qrauk-great-8-2017  or for more info visit the events Facebook group:  https://www.facebook.com/groups/322050277859972/